# SDR 08FDEA02803

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812189201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN PANEL C 39-40, P 39-40 RT.  REPAIR PERFORMED BY CORROSION REWORK AND INSTALLING A DOUBLER AND SHIMS IAW RAS/70511475/007/2008 ISS A, APPROVED BY EA 6-5315-120075.
